# SDR ASAA0540467

- Difficulty date: September 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 6546579
- Condition: Chafed
- Location: Bs 1091
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY STIFFENER CHAFED ON FWD END.  REMOVED AND REPLACED IAW SRM.  (K)
